On restricted insertion-deletion systems

Katsányi, István: On restricted insertion-deletion systems. In: Conference of PhD Students in Computer Science, (4). pp. 62-63. (2004)

Cikk, tanulmány, mű

Download (68kB) | Preview
Item Type: Article
Journal or Publication Title: Conference of PhD Students in Computer Science
Date: 2004
Volume: 4
Page Range: pp. 62-63
Event Title: Conference of PhD students in computer science (4.) (2004) (Szeged)
Uncontrolled Keywords: Számítástechnika - előadáskivonat, Programozás - előadáskivonat
Additional Information: Bibliogr.: p. 62-63.
Date Deposited: 2019. Oct. 14. 10:51
Last Modified: 2019. Oct. 14. 10:51
URI: http://acta.bibl.u-szeged.hu/id/eprint/59765

Actions (login required)

View Item View Item